# SDR SWIA202266693

- Difficulty date: September 23, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N826SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15449
- Aircraft time: 7,784 hours, 6,349 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK AT RBL9 HAS CORROSION ON FORWARD END AND SIDES BETWEEN FS349 AND FS359     (C-CHECK RO 10/29/2022)    REMOVED AND  INSTALLED NEW R/H SEAT TRACK, RBL9. P/N:BA690-31111-19. BETWEEN FS349 AND FS359 PER CRJ900, AMM.53-00-49-400-801. (CONFIG A12)
